# SDR CA150824011

- Difficulty date: August 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 37,082 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Condition: Overheated
- Location: Te Flap
- Part time: 20,507 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW PERFORMED A FLAP ZERO LANDING DUE TO A FLAP FAILURE. THERE WAS NO EMERGENCY DECLARED AND THE FA WAS ADVISED OF AN ABNORMAL LANDING.   THE FLAPS WERE DEFERRED BY MEL 27-02 AND LATER INVESTIGATED BY MAINTENANCE. IT WAS DETERMINED THAT 2 ACTUATORS WERE OVERHEATING DURING TESTING AND SUSPECTED TO BE AT FAULT.
